Open Access
2000 A Morse lemma for degenerate critical points with low differentiability
Adriano A. de Moura, Fausto M. de Souza
Abstr. Appl. Anal. 5(2): 113-118 (2000). DOI: 10.1155/S1085337500000245


We prove a Morse type lemma for, possibly degenerate, critical points of a C1 function twice strongly differentiable at those points, which allows us to recover, for Finsler metrics, the theorem of Gromoll and Meyer on the existence of infinitely many closed geodesics.


Download Citation

Adriano A. de Moura. Fausto M. de Souza. "A Morse lemma for degenerate critical points with low differentiability." Abstr. Appl. Anal. 5 (2) 113 - 118, 2000.


Published: 2000
First available in Project Euclid: 10 April 2003

zbMATH: 1017.58007
MathSciNet: MR1885325
Digital Object Identifier: 10.1155/S1085337500000245

Primary: 53A07

Rights: Copyright © 2000 Hindawi

Vol.5 • No. 2 • 2000
Back to Top